Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 79, NWS Jackson, MS

March 4, 2020Jasper County, Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 4, 2020, 10:51 AM CST for Jasper County, Newton County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2020, 10:51 AM CST (16:51 UTC)
Expired
Mar 4, 2020, 11:30 AM CST
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 11:08 AM CSTHAIL 0.7Newton, MSHAIL UP TO THE SIZE OF DIMES FELL IN NEWTON. REPORT RELAYED VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WUUS54 KJAN 041651
SVRJAN
MSC061-101-041730-
/O.NEW.KJAN.SV.W.0079.200304T1651Z-200304T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1051 AM CST Wed Mar 4 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Jasper County in east central Mississippi...
  Southern Newton County in east central Mississippi...

* Until 1130 AM CST.

* At 1051 AM CST, severe thunderstorms were located along a line
  extending from 6 miles southeast of Forest to Pineville, moving
  east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lawrence and Roberts around 1100 AM CST.
  Garlandville around 1105 AM CST.
  Newton around 1110 AM CST.
  Rose Hill around 1115 AM CST.

Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 8932 3232 8932 3234 8892 3210 8892
TIME...MOT...LOC 1651Z 267DEG 52KT 3228 8939 3212 8939 

HAIL...1.00IN
WIND...60MPH
 
$$

22
2 follow-up statements
378 
WWUS54 KJAN 041710
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1110 AM CST Wed Mar 4 2020

MSC061-101-041730-
/O.CON.KJAN.SV.W.0079.000000T0000Z-200304T1730Z/
Jasper MS-Newton MS-
1110 AM CST Wed Mar 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES...

At 1109 AM CST, severe thunderstorms were located along a line
extending from near Newton to 6 miles south of Garlandville, moving
east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Rose Hill around 1115 AM CST.

Other locations impacted by these severe thunderstorms include Chunky
and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3209 8914 3233 8916 3234 8892 3210 8892
TIME...MOT...LOC 1709Z 264DEG 53KT 3232 8910 3213 8911 

HAIL...1.00IN
WIND...60MPH
 
$$

22
217 
WWUS54 KJAN 041729
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1129 AM CST Wed Mar 4 2020

MSC061-101-041739-
/O.EXP.KJAN.SV.W.0079.000000T0000Z-200304T1730Z/
Jasper MS-Newton MS-
1129 AM CST Wed Mar 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER AND
SOUTHEASTERN NEWTON COUNTIES WILL EXPIRE AT 1130 AM CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3209 8914 3233 8916 3234 8892 3210 8892
TIME...MOT...LOC 1729Z 267DEG 52KT 3233 8879 3214 8880 

$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 10:34 AM CST, 17 minutes earlier.

Area forecast discussion, Mar 4, 10:34 AM CST, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1034 AM CST Wed Mar 4 2020

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
The forecast area now resides behind a front that's currently
oriented on a west southwest to east northeast trajectory just south
of the Highway 84 corridor this morning.  Despite this, elevated
convection is ongoing across the CWA, and will continue through the
period.  Continued strong wind shear, some remaining elevated
instability, and sufficient forcing as disturbances aloft trek east
northeast across the region today, will maintain at least some
severe potential across mainly mainly central and southern portions
of the forecast area.  Damaging wind gusts will remain the primary
concern with the most intense cores, along with large hail. If the
boundary can lift far enough north to along the Highway 84 corridor,
convection could become surface-based.  This would then pose some
risk for the potential for a tornado or two.

The potential for heavy rain, resulting in flash flooding, will
likewise continue for today into tonight.  With multiple
disturbances, again, moving east northeast across the CWA, a couple
of bouts of moderate to heavy rainfall could train across the same
locales.  A Flash Flood Watch continues today and tonight as a
result, with rainfall totals tallying between 2-4 inches, with
locally higher amounts, possible.

Earlier, I removed the remainder of my counties/parishes from
Tornado Watch 39.  I adjusted POPs to better account for current
trends, along with other hourly elements of the forecast. Otherwise,
no further changes will be made on this morning's update. /19/

Prior discussion below:

boundary. Supercells were developing causing widespread damage
early this morning. For now the most favorable environment seems
to stretch from NE Louisiana across Mississippi about 50 miles on
either side of I-20. Storms are maintaining there structures for
long distances. So rain has been greatest with convection, but
remains manageable. However, models continue to show the boundary
kind of stalling over this area before the surface feature finally
pushes it northeast late tonight. With that in mind, expecting
periods of rain, sometimes to heavy to continue over the area.
Will keep the FFA going. With the models expecting the best pops
to be south for the next few hours, made tweaks to increase pops
across the northern zones and lower pops across the southern zones
through mid morning. Otherwise, pops and temps were good. /7/

Thursday through Next Week...

By Thursday things will begin to dwindle down in terms of the severe
threat. The cold front will be well south of the ArkLaMiss by this
time however moisture and southerly flow will still be present.
There will be widespread light showers through the afternoon and by
evening, all of the rain should be east of the region.

A dry airmass from the north will filter into our area along with
midlevel ridging which will bring cooler than normal temperatures
through Saturday and dry weather will prevail Thursday evening-
Sunday. A warming trend will also take place Sunday as southerly
flows returns. High temperatures next week could climb to the lower
to mid 70s. The next chance of rain will be early Monday morning
ahead of a weak cold front that is expected to push through our area
early next week./JNE/

&&

.AVIATION...
06Z TAF discussion:
Showers and thunderstorms seem to be developing along the stalled
boundary that extends across Louisiana to just north of Vicksburg
northeast toward Columbus. Light to moderate rain will continue to
spread across the region. Patchy dense fog will be possible for
MEI/PIB/HBG ahead of the rain. Looking for prevailing conditions
MVFR to LIFR conditions to develop by 9z everywhere and continue
through much of the forecast period. Guidance shows winds
increasing by the afternoon with gusts from 20 to 25 at most
sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       61  49  63  43 / 100  86  48   0
Meridian      61  49  62  43 /  99  93  67   0
Vicksburg     61  50  64  45 / 100  85  30   0
Hattiesburg   66  52  64  45 /  97  94  33   0
Natchez       63  50  63  44 /  92  83  22   0
Greenville    59  48  63  43 /  89  68  29   0
Greenwood     58  48  63  42 /  96  67  45   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through late tonight for MSZ043>066-072>074.

LA...Flash Flood Watch through late tonight for LAZ016-023>026.

AR...None.

&&

19
Hazardous weather outlook, Mar 4, 7:17 AM CST, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
717 AM CST Wed Mar 4 2020

ARZ074-075-MSZ018-019-025>030-034-051330-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Washington-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of southeast
Arkansas, and north central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ031>033-035>039-051330-
Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ007>009-015-MSZ040>042-051330-
Morehouse-West Carroll-East Carroll-Richland-Issaquena-Sharkey-
Yazoo-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ016-023-MSZ043>052-051330-
Madison LA-Franklin LA-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ024>026-MSZ053>066-072>074-051330-
Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds FROM 60
to 70 mph and quarter to golf ball sized hail or greater.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

20

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 4, 10:33 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HAIL             6 WSW CROSS ROADS       32.23N 89.87W
03/04/2020  M1.75 INCH       RANKIN             MS   PUBLIC

            HAIL UP TO THE SIZE OF GOLF BALLS BEGAN
            FALLING ALONG SHILOH ROAD EAST OF BRANDON.

&&

NF
Local storm report, Mar 4, 10:35 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 SSE BRANDON           32.24N 89.98W
03/04/2020  E1.00 INCH       RANKIN             MS   PUBLIC

            HAIL OF NICKEL UP TO QUARTER SIZE WAS
            FALLING AT BRANDON HIGH SCHOOL.

&&

NF
Local storm report, Mar 4, 10:41 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HAIL             FLORENCE                32.15N 90.13W
03/04/2020  E0.88 INCH       RANKIN             MS   PUBLIC

            HAIL UP TO THE SIZE OF NICKELS FELL WAS
            FALLING IN FLORENCE.

&&

NF
Local storm report, Mar 4, 10:45 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             WHITFIELD               32.24N 90.07W
03/04/2020  E1.00 INCH       RANKIN             MS   PUBLIC

            HAIL UP TO THE SIZE OF QUARTERS WAS FALLING
            AT THE MISSISSIPPI STATE HOSPITAL.

&&

NF
Local storm report, Mar 4, 10:48 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             POLKVILLE               32.19N 89.69W
03/04/2020  E0.70 INCH       SMITH              MS   LAW ENFORCEMENT

            DIME SIZE HAIL FELL NEAR THE INTERSECTION OF
            SMITH COUNTY ROAD 538 AND MS HIGHWAY 13.

&&

NF
Local storm report, Mar 4, 10:51 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     HAIL             2 SE CLEARY             32.15N 90.16W
03/04/2020  E0.50 INCH       RANKIN             MS   PUBLIC

            HALF-INCH SIZE HAIL WAS REPORTED VIA MPING.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 12:59 AM CSTSevere Thunderstorm WarningJANIssaquena46 min
Mar 4, 1:31 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo44 min
Mar 4, 1:39 AM CSTSpecial Weather StatementJANNeshoba36 min
Mar 4, 1:47 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba43 min
Mar 4, 2:06 AM CSTSevere Thunderstorm WarningJANMadison, Yazoo54 min
Mar 4, 2:21 AM CSTSevere Thunderstorm WarningJANKemper24 min
Mar 4, 2:28 AM CSTSevere Thunderstorm WarningJANMadison, Rankin33 min
Mar 4, 2:52 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott38 min
Mar 4, 3:10 AM CSTSevere Thunderstorm WarningJANJasper, Jones35 min
Mar 4, 3:23 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton, Scott52 min
Mar 4, 3:44 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson48 min
Mar 4, 3:50 AM CSTSpecial Weather StatementJANYazoo25 min
Mar 4, 3:56 AM CSTSevere Thunderstorm WarningJANLauderdale49 min
Mar 4, 3:57 AM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 4, 4:06 AM CSTSpecial Weather StatementJANClaiborne24 min
Mar 4, 4:24 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith66 min
Mar 4, 4:31 AM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison44 min
Mar 4, 4:36 AM CSTSpecial Weather StatementJANClaiborne, Copiah24 min
Mar 4, 4:48 AM CSTTornado WarningJANCovington, Jones42 min
Mar 4, 5:15 AM CSTSevere Thunderstorm WarningJANJones45 min
Mar 4, 8:47 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren58 min
Mar 4, 9:12 AM CSTRiver Flood WarningJANLeake7 days
Mar 4, 9:30 AM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Rankin45 min
Mar 4, 10:08 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith52 min
Mar 4, 11:20 AM CSTSpecial Weather StatementJANLauderdale25 min
Mar 4, 1:25 PM CSTSpecial Weather StatementJANCopiah65 min
Mar 4, 3:08 PM CSTRiver Flood WarningJANNoxubee6 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.